# SDR CNMA20110032

- Difficulty date: June 11, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N531AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 53,767 hours, 14,402 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Drive Assy
- Part number: AJH7337507
- Part serial: DCA313
- Condition: Sheared
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/P OUT OF TRIM LT CAME ON INTERMITTENTLY DURING FLT.  STAYED ON FOR 30 SEC TO 3 MTS.  NO PITCH TRIM CHANGE DURING ILLUMINATION.  TURNED OFF AP & ACFT IN TRIM DURING DESCENT.  ACFT DECENDED THROUGH SET ALT TURNED OFF AP & NOTICED ACFT WAS VERY OUT OF TRIM,  INSPECTED STABILIZER SYS.  INSPECTED LT & RT ACME SCREW ACTUATORS FOR DAMAGE OR WEAR,  NONE NOTED.  INSPECTED ACTUATORS, RODS CABLES AND CHAINS FOR DAMAGED OR WORN MATERIALS, NONE NOTED.  FOUND HORZ STAB CHAIN DRIVE UNIT SHEAR PIN BROKEN.  R & R CHAIN DRIVE UNIT.  OPS CHECK GOOD IAW OMNI MM 27-44-05 OTHER REF'S USED 27-44-03, 27-43-01 AND 27-40-00.  ACCOMPLISHED A/P OPS CHECK OF A/P NR 1 AND A/P NR 2 SYSTEMS IAW MM 22-10, NO DEFECTS NOTED.
